MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL¿CONNECTOR; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. BD PHASEAL¿CONNECTOR; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 515202
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device lot #: unknown.Medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation and/or device history review, a supplemental report will be filed.
 
Event or Problem Description
It was reported with the use of the bd phaseal¿connector there was an issue with leakage.It was stated ¿upon completion of chemo infusion, flush bag attached at clave site on tubing above pump cassette and infused.A second chemo was attached to the infusion tubing below the pump cassette on the clave connector closest to the patient - tubing was clamped.When the injector was removed from the connector (of the completed chemo), a few dots of fluid were noted on the pad under the connector these dots were probably saline from the flush".There was no report of injury or further medical intervention.
 
Additional Manufacturer Narrative
Investigation summary: since no physical or picture samples displaying the condition reported were available for examination, we were unable to fully investigate this incident.Since a lot number was unavailable for this incident, a production history review could not be performed and retained samples from the manufacturing facility could not be evaluated.During the molding process, visual inspections are performed for the connectors and quality dimensions are measured.During the assembly process, the welding and the position of the membrane and checked for accuracy.Leakage testing is also performed during the assembly process to ensure quality and functionality.Based on the limited investigation, a cause for the reported issue could not be determined.Based on the low severity and frequency of the defect, it was determined that no capa is required.

Brand Name
BD PHASEAL¿CONNECTOR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key7538242
Report Number3003152976-2018-00225
Device Sequence Number11121088
Product Code ONB
UDI-Device Identifier30382905152024
UDI-Public30382905152024
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number515202
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/09/2018
Supplement Date Received by Manufacturer05/09/2018
Initial Report FDA Received Date05/23/2018
Supplement Report FDA Received Date06/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;